# SDR AALA200801067

- Difficulty date: April 24, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 28,047 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 14937
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD ELECTRONIC BAY FOR EMERGENCY LIGHT AT FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
